# SDR AALA201603149003

- Difficulty date: March 12, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 51,848 hours, 18,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 1R DID NOT ARM WITH LEVER IN ARMED POSITION.  CLEARED DEBRIS FROM GIRT BAR AREA & ARMED SLIDE ON R1 DOOR SUCCESSFULLY.
